MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTLVENT 16FR10ML 100%SIL UM TR

MEDLINE INDUSTRIES INC.; TTLVENT 16FR10ML 100%SIL UM TR
Catalog Number URO180816
Health Effect - Clinical Code No Information (3190)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the foley catheter fell out of the patient partially deflated and caused unspecified trauma.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further patient, product, or incident details to the manufacturer.The sample was received in used, unpackaged condition.No issues or abnormalities were found during testing, including at the vent, tubing, or bag.The reported issue of a deflating balloon was not confirmed through evaluation of the received sample.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the foley catheter fell out of the patient partially deflated and caused unspecified trauma.

Common Device Name
TTLVENT 16FR10ML 100%SIL UM TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8569045
Report Number1417592-2019-00061
Device Sequence Number2294114
Product Code OHR
UDI-Device Identifier10889942687145
UDI-Public10889942687145
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO180816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2019
Initial Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;